MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7324-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that on an epidural catheter in l1-l2, they found a leak at the level of the tubing near the thread connection with the filter.Date of installation was on (b)(6) 2025.Immediate actions were stopping the syringe pump and removing the epidural catheter 24 hours before the prescribed date.Immediate apparent consequences for the patient were discontinuation of the administration of analgesics with a risk of uncontrolled analgesia in a 13-month-old child, potential infectious risk due to the rupture of the closed system and risk of gas embolism with probable air entry into the system.The incident was reported to ansm.There was patient involvement, but no patient harm reported.
 
Additional Manufacturer Narrative
D4.Primary udi number: correction.H3 and h6.Codes: updated.One (1) used administration set, and two (2) customer images were returned showing the sample and the suspected leak site.As received, there were no damages or anomalies observed.To replicate clinical use, the administration set was spiked onto the returned medication bag backfilled with 100ml of water.The administration set was then installed onto a cadd-solis 2110 pump and 6.2ml of priming was performed.No leaks were observed.In order to detect leakage, the sample was tested using a hydrostatic pressure pump as per the manufacturing procedure.A leak was observed from the asv valve short tubing and the rest of the tubing.A bond pull test was performed on the asv valve-tubing connection and the tubing was observed to break before the tubing was pulled out from the bond.The complaint of leakage was confirmed, and the probable cause is due to a solvent application error during manufacturing.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Additional Manufacturer Narrative
H2: supplemental generated to capture the updated lot history review.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24060605
Report Number3012307300-2026-00337
Device Sequence Number21198694
Product Code FPA
UDI-Device Identifier10610586029653
UDI-Public(01)10610586029653(17)300618(10)6125863
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7324-24
Device Lot Number6125863
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer02/24/2026
03/24/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/16/2026
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown